# SDR AALA202509252958

- Difficulty date: August 30, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL IN AF OUTBOARD LAVATORY MOUNT LOCATED AT BS 950, LBL 51. REPLACED FLOOR SUPPORT IAW AARD 51-00-05-1.
